Hi, I am a 43 year old female. I had a mild heart attack on 10/23/10. I don't smoke. I am not overweight. I do not have high cholesterol or high blood pressure. I do have a significant family history of heart attacks. While I was in the hospital they did an angiogram and reported that I did not have any heart damage. Upon discharge, they sent me home on Cardizem, Plavix and Aspirin 325mg. I followed up with the cardiologist sooner than anticipated because I was having headaches (since I was admitted into the hospital) extreme dizziness and many giant bruises. I explained all this to her, so she took me off the Cardizem (headaches went away) reduced the aspirin to 81mg and kept me on the same amount of Plavix 75mg.....I am still lightheaded, dizzy as well as some mild bruising. But now I am also noticing heart palpitations...I have had anxiety/panic issues in the past, however, these palpitations are not that. I also feel weak and tired. Also, I am afraid to have sex, for fear of having another heart attack. And am afraid to try to drive yet. Does anyone have any answers or suggestions to my many questions? I do have a Primary Care Physician that I am to follow up with but I feel this website has a more immediate response. Thank you.
No stints either.....just this lousy medicine. I can't walk yet, can barely stand up...today I was actually able to shower all by myself with no help! I'm very weak and dizzy. If this was a mild heart attack, I can't even imagine a severe one! I'm not one to complain....but this sucks, in plain English. Once I recover, I fully intend on getting back into walking and some pilates.
I do not understand that they let you go, if you cannot walk.
Anyway, the Plavix and the aspirin do not produce any other side effects that just some bruising, anything else you should report it to the dr.
Do you know what was exactly what happen to you? Was a Myocardial Infarction?? What did produced it ?? How do they solved it?? It was something different??
Your little medication, the prescription of Cardizem, (which I think is not for hearth attack), the fact that they take you out of it, without any other alternative med... all this sound extrange to me , it points more to an episode of arrhythmias or atrial fibrillation than to a heart attack.
... so she took me off the Cardizem (headaches went away) reduced the aspirin to 81mg and kept me on the same amount of Plavix 75mg.....I am still lightheaded, dizzy as well as some mild bruising. But now I am also noticing heart palpitations... I can't walk yet, can barely stand up...today I was actually able to shower all by myself with no help! I'm very weak and dizzy.
Plavix can cause some of your symptoms, such as dizziness, palpitations and weakness. In addition, the sudden withdrawal from Cardizem could also cause rebound, nasty side effects, IMHO. Your symptoms, however, are unusually and surprisingly severe.
CHF, A-Fib, HBP, Diabetes, Asthma doing great
⇒ Avoid chemicals;triggers;irritants;toxins
⇒ Ten years- 30,182 BPs
⇒ egg and fish diet 60% fat;20% carb;20%prot
⇒ Power walk,weight lifts,pushups
I honestly think its the medicines. They are foreign to my body and therefore are taking some to adjust to. As the evenings progress, I feel less weak and dizzy and more stronger. But in the mornings when I take the medicine, they make me weak. I am hoping that as the end of this week draws to the end, I will be myself again. I was just curious if the dizzy and weakness were reactions to the Plavix and Aspirin together.
As for the heart palpitations....I am still confused.